# SDR CA130318004

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, A LOUD NOISE WAS HEARD FOLLOWED BY A POWER LOSS AND BURNED OIL ODOR IN THE CABIN.  THE ENGINE WAS SECURED AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  NO OTHER INFO IS AVAILABLE.  THE ENGINE WILL BE REPLACED.
